Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Dying your hair after losing it all

Discussion in 'Women's Alopecia Areata' started by LozMarie94, Apr 15, 2017.

  1. LozMarie94

    LozMarie94 New Member

    Joined:
    Mar 19, 2017
    Messages:
    3
    Likes Received:
    0
    Dislikes Received:
    0
    Hi i am new to this forum and was looking for some advice, so my first bout of alopicia was december 2016, after finding my first bald spot on a saturday night and going to the doctors on the monday with another 3 (four in total) i was given a steroid cream to apply. Within two days of using it i lost 50% of my hair. I returned to the doctors and was given a different steriod however when asked what was happening i was told 'you just had a reaction thats all'. Within another 3days i had lost 90% of my hair and nearly choked my partner a number of times with it being wrapped round his neck (my hair was down to my hip). Finally i was sent to see a specialist however i had to wait 4 months for my appointment. Within a week and a half of having found my first bald spot i had no choice but to shave the final 10% of my hair off. At the age of 21 i was bold, only after my appointment with the specialist and being put on steriods did my hair finally start to grow back. The specialist informed me that unfortunately the original steriod cream had just sped up the process of hair loss but even if i hadnt been given it i would have lost all my hair. I now have short pixie style hair however have a few bold patches, before i lost my hair i loved to dye it every now and again and was wondering if i was to dye my hair now would it cause damage/another bout of hair loss??
     

Share This Page